Monge Solutions for discontinuous Hamiltonians

Abstract : We consider an Hamilton-Jacobi equation of the form H ( x , D u ) = 0 x ∈ Ω ⊂ ℝ N , ( 1 ) where H(x,p) is assumed Borel measurable and quasi-convex in p. The notion of Monge solution, introduced by Newcomb and Su, is adapted to this setting making use of suitable metric devices. We establish the comparison principle for Monge sub and supersolution, existence and uniqueness for equation ([see full text]) coupled with Dirichlet boundary conditions, and a stability result. The relation among Monge and Lipschitz subsolutions is also discussed.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2005, 11 (2), pp.229-251. 〈10.1051/cocv:2005004〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00977661
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 11 avril 2014 - 14:21:10
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Lien texte intégral

Identifiants

Collections

Citation

Ariela Briani, Andrea Davini. Monge Solutions for discontinuous Hamiltonians. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2005, 11 (2), pp.229-251. 〈10.1051/cocv:2005004〉. 〈hal-00977661〉

Partager

Métriques

Consultations de la notice

58